# SDR 02FDEA00390

- Difficulty date: June 5, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 32,863 hours, 7,589 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA73321
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR FWD SUPPORT ASSY, HINGE LOBES   ELONGATED AND BORE ID EXCEEDED CLEARANCE LIMIT.  REMOVED AND REPLACED CARGO DOOR FWD SUPPORT ASSY PER 51-35-01 VOL II.
